The Michigan Mathematical Journal

The Pick interpolation theorem for finitely connected domains.

M. B. Abrahamse

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 26, Issue 2 (1979), 195-203.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029002212

Mathematical Reviews number (MathSciNet)
MR532320

Zentralblatt MATH identifier
0442.30034

Digital Object Identifier
doi:10.1307/mmj/1029002212

Subjects
Primary: 30E05: Moment problems, interpolation problems

Citation

Abrahamse, M. B. The Pick interpolation theorem for finitely connected domains. The Michigan Mathematical Journal 26 (1979), no. 2, 195--203. doi:10.1307/mmj/1029002212. http://projecteuclid.org/euclid.mmj/1029002212.


Export citation